The Michigan Mathematical Journal

Local polynomial convexity of certain graphs in C3

Kieu Phuong Chi and Nguyen Quang Dieu

Full-text: Open access

Article information

Michigan Math. J., Volume 58, Issue 2 (2009), 479-488.

First available in Project Euclid: 13 August 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 32E20: Polynomial convexity
Secondary: 32V20: Analysis on CR manifolds 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]


Dieu, Nguyen Quang; Chi, Kieu Phuong. Local polynomial convexity of certain graphs in C 3. Michigan Math. J. 58 (2009), no. 2, 479--488. doi:10.1307/mmj/1250169073.

Export citation


  • H. Alexander and J. Wermer, Several complex variables and Banach algebras, Grad. Texts in Math., 35, Springer-Verlag, New York, 1998.
  • G. Bharali, Surfaces with degenerate CR singularities that are locally polynomially convex, Michigan Math. J. 53 (2005), 429--445.
  • ------, Polynomial approximation, local polynomial convexity, and degenerate CR singularities, J. Funct. Anal. 236 (2006), 351--368.
  • N. Q. Dieu, Local hulls of unions of totally real graphs lying in real hypersurfaces, Michigan Math. J. 47 (2000), 335--352.
  • F. Forstneric and E. Stout, A new class of polynomially convex sets, Ark. Mat. 29 (1991), 51--62.
  • L. Hörmander, An introduction to complex analysis in several variables, North-Holland Math. Library, North-Holland, Amsterdam, 1990.
  • E. Kallin, Fat polynomially convex sets, Function algebras, pp. 149--152, Scott Foresman, Chicago, 1966.
  • A. G. O'Farrell, K. J. Preskenis, and D. Walsh, Holomorphic approximation in Lipschitz norms, Contemp. Math., 32, pp. 187--194, Amer. Math. Soc., Providence, RI, 1984.
  • P. J. de Paepe, Eva Kallin's lemma on polynomial convexity, Bull. London Math. Soc. 33 (2001), 1--10.
  • E. A. Poletsky, Jensen measure and analytic multifunctions, Ark. Mat. 42 (2004), 335--352.
  • N. Sibony, Some aspects of weakly pseudoconvex domains, Several complex variables and complex geometry, part 1 (Santa Cruz, 1989), Proc. Sympos. Pure Math., 52, pp. 199--231, Amer. Math. Soc., Providence, RI, 1991.
  • M. Slapar, On Stein neighborhood basis of real surfaces, Math. Z. 247 (2004), 863--879.
  • J. Wermer, Approximation on a disk, Math. Ann. 155 (1964), 331--333.
  • J. Wiegerinck, Locally polynomially convex hulls at degenerated CR singularities of surfaces in $\bold C^2,$ Indiana Univ. Math. J. 44 (1995), 897--915.